Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

How can a teenager get rid of itchy spots on the chest ?

I have lots of bug bite-looking sports on my chest . There used to be just a few but I couldn t stop itching them and now there s loads. At the start I thought they were pimpes but they were so itchy. They re in the middle of my chest. I m 13 female. Never had this before. not sure how I can get rid of them.
Asked On : Tue, 5 Jul 2011
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
This could be due to mild fungal infection which has become secondarily infected by scratching. Is there any scaling of that part of the skin. Any flakes. It would be wise to show them to a Dermatologist to differentiate from urticaria an fungal infection and receive proper treatment. As of now you can apply soothing lactocalamine lotion and take over the counter antihistamines to reduce itching. Avoid sun exposure. Drink plenty of water and eat fresh fruits and vegetables in diet.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor